# SDR UALA2012071803893

- Difficulty date: July 18, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 87,521 hours, 13,957 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740044
- Part serial: 450
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED WINDSHIELD 1R IN UPPER RIGHT CORNER.  REPLACED 1R WINDSHIELD PER AMM.
